Shrinkwrapping and the taming of hyperbolic 3-manifolds

Danny Calegari, David Gabai

Research output: Contribution to journalArticlepeer-review

155 Scopus citations
Original languageEnglish (US)
Pages (from-to)385-446
Number of pages62
JournalJournal of the American Mathematical Society
Issue number2
StatePublished - Apr 2006

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Shrinkwrapping and the taming of hyperbolic 3-manifolds'. Together they form a unique fingerprint.

Cite this